# SDR HALA9800342

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLT 25 - NOSE GEAR UNSAFE LIGHT ILLUMINATED DURING CLIMB AT 20,000 FT VISUAL INSPECTION OF VIEWING PORT REVEALED NOTHING OBVIOUS.  LIGHT EXTINGUISHED AT 26,000 FT AND DID NOT RE-ILLUMINATE.  INSPECTED NLG PROX SWITCHES CONDITION AND SECURITY CHECK OK.  REPLACED PROXIMITY BOX, BITE CHECK OK.  OK FOR SERVICE.  (M)
